# SDR 9722299944

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED WIRE L795ZS20 FROM SPLICE SP4029 TO PIN OF CONNECTOR P1-4017, OPERATIONAL CHECK OK.
